MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL
Model Number M00514200
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal stent was to be implanted during a procedure performed on (b)(6) 2025.During procedure, the stent was difficult to release even after pulling the thread to begin release.When the stent was retracted during delivery removal, it was partially retracted.Eventually, the stent suddenly released making it difficult to place it in the intended location.The procedure was completed using a proximal release version of the same device.There were no patient complications reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment imdrf impact code f2301 captures the reportable event of additional device required.Block h11: an axios stent was received for analysis.The handle was not returned.Only the stent was returned.A visual examination of the returned device found the stent fully expanded and deployed.No other problems were noted with the stent.The product analysis could not confirm the reported event of stent premature deployment, as only the stent was returned, and the handle was not provided.The analysis found that the stent was fully expanded and deployed.Additionally, the reported event of additional device required cannot be confirmed because happened during the procedure and there are not an objective evidence or descriptive conditions to establish the cause of the reported event.Considering all available information, the investigation concluded that the most probable cause is cause not established.
 
Event or Problem Description

Brand Name
ULTRAFLEX ESOPHAGEAL NG
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23556549
Report Number3005099803-2025-06065
Device Sequence Number9646207
Product Code ESW
UDI-Device Identifier08714729121190
UDI-Public(01)08714729121190(17)270306(10)36002912
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00514200
Device Catalogue NumberM00514200
Device Lot Number0036002912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown